Alert archive / Wyoming / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 37, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Aug 7, 2016, 4:15 PM MDT for Fremont County, Wyoming. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2016, 4:15 PM MDT (22:15 UTC)
- Expired
- Aug 7, 2016, 4:45 PM MDT
- In force
- 30 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 30 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 4:26 PM MDT | TSTM WND GST 61 | Lander, WY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 10.3 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
497 WUUS55 KRIW 072215 SVRRIW WYC013-072245- /O.NEW.KRIW.SV.W.0037.160807T2215Z-160807T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE RIVERTON WY 415 PM MDT SUN AUG 7 2016 THE NATIONAL WEATHER SERVICE IN RIVERTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL FREMONT COUNTY IN CENTRAL WYOMING... * UNTIL 445 PM MDT * AT 415 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANDER... MOVING NORTH AT 25 MPH. HAZARD...60 TO 70 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * THIS SEVERE THUNDERSTORM WILL BE NEAR... HUDSON AROUND 430 PM MDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SOUTH ELEMENTARY SCHOOL...LANDER HUNT FIELD...LANDER REGIONAL HOSPITAL... FREMONT COUNTY LIBRARY...LANDER GOLF COURSE...WEST ELEMENTARY SCHOOL... WYOMING INDIAN ELEMENTARY SCHOOL...RAY LAKE CAFE...WYOMING INDIAN MIDDLE SCHOOL AND GANNETT PEAK GRADE SCHOOL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4273 10862 4279 10885 4299 10881 4291 10843 TIME...MOT...LOC 2215Z 199DEG 21KT 4284 10871 HAIL...<.75IN WIND...60MPH $$ AR
3 follow-up statements
434 WWUS55 KRIW 072224 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 424 PM MDT SUN AUG 7 2016 WYC013-072245- /O.CON.KRIW.SV.W.0037.000000T0000Z-160807T2245Z/ FREMONT- 424 PM MDT SUN AUG 7 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR CENTRAL FREMONT COUNTY... AT 422 PM MDT...A SEVERE THUNDERSTORM WITH STRONG OUTFLOW WIND WAS LOCATED NEAR LANDER AND NEARING HUDSON. THE STORM WAS MOVING NORTHEAST AT 25 MPH. HAZARD...60 TO 70 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE STORM WILL BE NEAR... HUDSON AROUND 430 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4276 10859 4284 10882 4299 10881 4291 10843 TIME...MOT...LOC 2222Z 208DEG 21KT 4287 10866 HAIL...<.75IN WIND...60MPH $$ AR
067 WWUS55 KRIW 072235 SVSRIW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 435 PM MDT SUN AUG 7 2016 WYC013-072245- /O.CON.KRIW.SV.W.0037.000000T0000Z-160807T2245Z/ FREMONT- 435 PM MDT SUN AUG 7 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR CENTRAL FREMONT COUNTY... AT 434 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HUDSON...OR 10 MILES NORTHEAST OF LANDER...MOVING NORTHEAST AT 25 MPH. HAZARD...60 TO 70 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THE LANDER AIRPORT REPORTED A WIND GUST TO 61 MPH AROUND 430 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4276 10859 4284 10882 4299 10881 4291 10843 TIME...MOT...LOC 2234Z 217DEG 23KT 4293 10857 HAIL...<.75IN WIND...60MPH $$ AR
711
WWUS55 KRIW 072241
SVSRIW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
441 PM MDT SUN AUG 7 2016
WYC013-072250-
/O.EXP.KRIW.SV.W.0037.000000T0000Z-160807T2245Z/
FREMONT-
441 PM MDT SUN AUG 7 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL FREMONT COUNTY WILL
EXPIRE AT 445 PM MDT...
THE STORM WHICH PRODUCED THE STRONG WIND GUSTS THAT PROMPTED THE
WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSE AN
IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE AT 445 PM MDT.
HOWEVER GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4276 10859 4284 10882 4299 10881 4291 10843
TIME...MOT...LOC 2238Z 199DEG 21KT 4293 10857
$$
ROSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 1:54 PM MDT, 2 hours 21 minutes earlier.
Area forecast discussion, Aug 7, 1:54 PM MDT, 2 hours 21 minutes before
Area Forecast Discussion National Weather Service Riverton WY 154 PM MDT SUN AUG 7 2016 .Short Term...Tonight Through Monday A strong pacific low pressure trough will bring widespread showers and thunderstorms across the west with scattered showers and thunderstorms east of the Continental Divide through tonight. Local heavy rain...large hail and strong wind gusts are expected. Areas of fog will develop in the valleys along rivers and lakes... especially in the west...late tonight and Monday morning. Clouds will decrease through the morning. Isolated showers and thunderstorms are expected mainly over the mountains Monday afternoon and early evening. Windy conditions with sharply lower relative humidity is expected monday afternoon and evening with potential critical fire weather conditions in fire weather zones 277 278 279 283 and 289. .Long Term...Monday night Through Sunday Monday night will see clearing as dry air moves in across the west...south and central areas. Tuesday will be dry...windy and warmer continuing through Wednesday. showers and thunderstorms will move up from the south late Wednesday afternoon and evening continuing through Thursday and Thursday evening. A high pressure ridge will build up from the great basin into the northern Rockies Friday through Sunday with dry and warmer conditions expected. && .Aviation.../00Z Issuance/ Scattered showers and thunderstorms will prevail over the west through this evening...more numerous in the mountains. East of the divide...storms will be more widely scattered except near the foothill locations. Some storms will be quite strong with hail..heavy rain...frequent lightning and brief heavy rain...especially along and west of the divide through this evening. A few showers or isolated thunderstorms will linger during the overnight hours.Monday will be drier with just isolated showers and thunderstorms. && .Fire Weather... ...a fire weather watch is in effect from monday afternoon through Monday evening for zones 277 278 279 283 and 289... A strong pacific low pressure trough will bring widespread showers and thunderstorms across the west with scattered showers and thunderstorms east of the Continental Divide through tonight. Local heavy rain...large hail and strong wind gusts are expected. Areas of fog will develop in the valleys late tonight and Monday morning. Clouds will decrease through the morning. Isolated showers and thunderstorms are expected mainly over the mountains Monday afternoon and early evening. Windy conditions with sharply lower relative humidity is expected monday afternoon and evening with potential critical fire weather conditions in zones 277 278 279 283 and 289. Dry and windy conditions are expected Tuesday with warmer temperatures. && .RIW Watches/Warnings/Advisories... Fire Weather Watch from Monday afternoon through Monday evening for WYZ277>279-283-289. && SHORT TERM...C.Baker LONG TERM...C.Baker AVIATION...Skrbac FIRE WEATHER...C.Baker
Hazardous weather outlook, Aug 7, 2:48 AM MDT, 13 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 248 AM MDT SUN AUG 7 2016 WYZ001>020-022>030-081100- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 248 AM MDT SUN AUG 7 2016 ...FIRE WEATHER WATCH FOR PORTIONS OF SOUTHERN AND CENTRAL WYOMING MONDAY AFTERNOON AND EARLY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. SOME STORMS MAY PRODUCE GUSTY WINDS IN EXCESS OF 45 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MONDAY THROUGH WEDNESDAY...VERY DRY...WARM AND BREEZY CONDITIONS ACROSS SOUTH AND CENTRAL WYOMING WILL RESULT IN ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS. ISOLATED THUNDERSTORMS MONDAY AND WEDNESDAY WITH SOME STRONG WIND GUSTS POSSIBLE. THURSDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME STRONG THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE URGED TO REPORT HAIL AND WIND GUSTS OVER 45 MPH. THANK YOU.
In the hours before
Special weather statement, Aug 7, 3:39 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
339 PM MDT SUN AUG 7 2016
WYZ004-008-072215-
BIGHORN MOUNTAINS WEST-NORTH BIG HORN BASIN-
339 PM MDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BIG HORN COUNTY
UNTIL 415 PM MDT...
AT 339 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BIGHORN LAKE...OR 11 MILES EAST OF LOVELL...MOVING NORTHEAST AT
35 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BIGHORN LAKE...HORSESHOE BEND AND BIGHORN CANYON NATIONAL RECREATION
AREA.
LAT...LON 4498 10788 4493 10788 4491 10785 4490 10785
4489 10786 4488 10786 4477 10816 4491 10833
4500 10821 4500 10791
TIME...MOT...LOC 2139Z 228DEG 30KT 4490 10817
13Special weather statement, Aug 7, 4:02 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 402 PM MDT SUN AUG 7 2016 WYZ015-017-018-072230- LANDER FOOTHILLS-WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- 402 PM MDT SUN AUG 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FREMONT COUNTY UNTIL 430 PM MDT... AT 401 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LANDER...MOVING NORTH AT 45 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RIVERTON...LANDER...ARAPAHOE...ETHETE...HUDSON...KINNEAR... MILFORD AND SINKS CANYON STATE PARK. LAT...LON 4266 10858 4270 10882 4317 10877 4309 10828 TIME...MOT...LOC 2201Z 192DEG 38KT 4276 10868 13
Special weather statement, Aug 7, 4:08 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 408 PM MDT SUN AUG 7 2016 WYZ005>007-072230- SOUTHEAST BIG HORN BASIN-SOUTHWEST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- 408 PM MDT SUN AUG 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WASHAKIE AND SOUTHEASTERN HOT SPRINGS COUNTIES UNTIL 430 PM MDT... AT 407 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER THERMOPOLIS...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... THERMOPOLIS...LUCERNE...EAST THERMOPOLIS...KIRBY... WINCHESTER AND HOT SPRINGS STATE PARK... LAT...LON 4354 10815 4363 10837 4401 10829 4382 10777 TIME...MOT...LOC 2207Z 208DEG 26KT 4365 10822 13
Special weather statement, Aug 7, 4:09 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
409 PM MDT SUN AUG 7 2016
WYZ004-008-009-072245-
BIGHORN MOUNTAINS SOUTHEAST-BIGHORN MOUNTAINS WEST-NORTH BIG HORN
BASIN-
409 PM MDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BIG HORN AND NORTHWESTERN
JOHNSON COUNTIES UNTIL 445 PM MDT...
AT 409 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM NEAR MEDICINE WHEEL TO MEDICINE LODGE
ARCHAEOLOGICAL SITE. MOVEMENT WAS NORTHEAST AT 40 MPH.
ONE QUARTER TO ONE HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL
BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SHELL CANYON...CLOUD PEAK...PAINTROCK CANYON...SHELL FALLS...
MEDICINE WHEEL...MEDICINE LODGE ARCHAEOLOGICAL SITE...
LAT...LON 4479 10783 4477 10775 4471 10774 4471 10768
4468 10767 4470 10762 4466 10752 4463 10752
4464 10750 4461 10747 4460 10739 4456 10737
4456 10698 4447 10689 4447 10691 4439 10687
4424 10750 4482 10805 4492 10785
TIME...MOT...LOC 2209Z 243DEG 34KT 4477 10799 4431 10755
13Special weather statement, Aug 7, 4:12 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 412 PM MDT SUN AUG 7 2016 WYZ024>028-080000- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER- INCLUDING THE CITIES OF...PINEDALE...LA BARGE...BIG PINEY... FARSON...KEMMERER...COKEVILLE...ROCK SPRINGS...GREEN RIVER 412 PM MDT SUN AUG 7 2016 SCATTERED THUNDERSTORMS WILL MOVE THROUGH THESE AREAS THROUGH 600 PM. SOME STORMS WILL PRODUCE BRIEF HEAVY RAIN...SMALL HAIL...WIND GUSTS TO 40 MPH...AND FREQUENT LIGHTNING. BE PREPARED FOR CHANGING WEATHER CONDITIONS AND SEEK SAFE SHELTER INDOORS WHEN STORMS APPROACH YOUR LOCATION. AR
Special weather statement, Aug 7, 4:13 PM MDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 413 PM MDT SUN AUG 7 2016 WYZ004-006-008-072245- SOUTHEAST BIG HORN BASIN-BIGHORN MOUNTAINS WEST-NORTH BIG HORN BASIN- 413 PM MDT SUN AUG 7 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL WASHAKIE AND SOUTHERN BIG HORN COUNTIES UNTIL 445 PM MDT... AT 413 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF OTTO TO NEAR WORLAND. MOVEMENT WAS NORTHEAST AT 35 MPH. ONE QUARTER TO ONE HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... GREYBULL...BASIN...OTTO...MANDERSON...HYATTVILLE... MEDICINE LODGE ARCHAEOLOGICAL SITE...BURLINGTON AND EMBLEM. LAT...LON 4470 10835 4438 10741 4401 10782 4426 10858 TIME...MOT...LOC 2213Z 209DEG 32KT 4425 10848 4406 10791 13
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 10:26 PM MDT | Special Weather Statement | RIW | Big Horn | 49 min |
| Aug 6, 10:58 PM MDT | Fire Weather Watch | RIW | Fremont, Lincoln, Natrona, Sublette, Sweetwater, Uinta | 22 hr |
| Aug 7, 10:28 AM MDT | Special Weather Statement | RIW | Teton | 32 min |
| Aug 7, 10:52 AM MDT | Special Weather Statement | RIW | Teton | 23 min |
| Aug 7, 10:57 AM MDT | Severe Thunderstorm Warning | RIW | Teton | 48 min |
| Aug 7, 11:39 AM MDT | Special Weather Statement | RIW | 36 min | |
| Aug 7, 11:43 AM MDT | Special Weather Statement | RIW | Lincoln | 32 min |
| Aug 7, 12:01 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln, Sublette | 44 min |
| Aug 7, 12:18 PM MDT | Special Weather Statement | RIW | 27 min | |
| Aug 7, 12:21 PM MDT | Special Weather Statement | RIW | 24 min | |
| Aug 7, 12:28 PM MDT | Special Weather Statement | RIW | 32 min | |
| Aug 7, 12:47 PM MDT | Special Weather Statement | RIW | 28 min | |
| Aug 7, 12:58 PM MDT | Special Weather Statement | RIW | Teton | 32 min |
| Aug 7, 1:19 PM MDT | Severe Thunderstorm Warning | RIW | Lincoln, Teton | 41 min |
| Aug 7, 1:33 PM MDT | Special Weather Statement | RIW | Teton | 27 min |
| Aug 7, 1:34 PM MDT | Special Weather Statement | RIW | Park | 26 min |
| Aug 7, 2:00 PM MDT | Special Weather Statement | RIW | Park | 30 min |
| Aug 7, 2:02 PM MDT | Special Weather Statement | RIW | 28 min | |
| Aug 7, 2:06 PM MDT | Special Weather Statement | RIW | 24 min | |
| Aug 7, 2:10 PM MDT | Special Weather Statement | RIW | Teton | 35 min |
| Aug 7, 2:14 PM MDT | Special Weather Statement | RIW | Sweetwater | 31 min |
| Aug 7, 2:24 PM MDT | Special Weather Statement | RIW | Lincoln | 36 min |
| Aug 7, 2:27 PM MDT | Special Weather Statement | RIW | 33 min | |
| Aug 7, 2:34 PM MDT | Special Weather Statement | RIW | Lincoln | 26 min |
| Aug 7, 2:37 PM MDT | Special Weather Statement | RIW | Big Horn | 38 min |
| Aug 7, 2:51 PM MDT | Special Weather Statement | RIW | 24 min | |
| Aug 7, 2:55 PM MDT | Special Weather Statement | RIW | Fremont | 35 min |
| Aug 7, 2:57 PM MDT | Special Weather Statement | RIW | Lincoln | 33 min |
| Aug 7, 3:06 PM MDT | Special Weather Statement | RIW | Big Horn | 24 min |
| Aug 7, 3:08 PM MDT | Special Weather Statement | RIW | Big Horn | 37 min |
| Aug 7, 3:10 PM MDT | Special Weather Statement | RIW | Uinta | 35 min |
| Aug 7, 3:30 PM MDT | Special Weather Statement | RIW | Big Horn | 30 min |
| Aug 7, 3:36 PM MDT | Special Weather Statement | RIW | Lincoln | 24 min |
| Aug 7, 3:38 PM MDT | Special Weather Statement | RIW | Teton | 37 min |
| Aug 7, 3:39 PM MDT | Special Weather Statement | RIW | Big Horn | 36 min |
| Aug 7, 4:02 PM MDT | Special Weather Statement | RIW | Fremont | 28 min |
| Aug 7, 4:08 PM MDT | Special Weather Statement | RIW | Hot Springs | 22 min |
| Aug 7, 4:09 PM MDT | Special Weather Statement | RIW | Big Horn | 36 min |
| Aug 7, 4:13 PM MDT | Special Weather Statement | RIW | Big Horn | 32 min |
| Aug 7, 4:30 PM MDT | Special Weather Statement | RIW | Washakie | 30 min |
| Aug 7, 4:39 PM MDT | Special Weather Statement | RIW | Lincoln | 36 min |
| Aug 7, 4:48 PM MDT | Special Weather Statement | RIW | Sublette | 42 min |
| Aug 7, 5:12 PM MDT | Special Weather Statement | RIW | Sublette | 48 min |
| Aug 7, 5:28 PM MDT | Special Weather Statement | RIW | 47 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.